# SDR IPXA2021083173380

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 25,048 hours, 8,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Noise
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALOUD LOW FREQUENCY NOISE(SUSPECT AIR LEAK)COMINE FROM AREA BELOW FLT DECK.NOISE STARTED AT 12100FT AND THEN GRADUALLY WENT AWAY BETWEEN 20000FT & 27000FT.PRESSURIZETION WORKED NORMALLY.DETAIL CKED MAIN E/E COMPT INSIDE AREA,MAIN E/E COMPT DOOR PRESS SEAL,FWD E/E COMPT DOOR SEAL & FWD FUSELAGE LWR AREA COND CKED SATISED IAW AMM52-11-00-601,AMM53-05-03.
